# SDR N6WA2024022102

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10128
- Aircraft time: 41,938 hours, 33,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 21975
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY DOOR EXIT SIGN LIGHT INOP. R&R #4 EMERGENCY BATTERY SUPPLY IAW CRJ 550 AMM 33-51-17, OPS GOOD.
